Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 20, NWS Cheyenne, WY

June 1, 2015Cheyenne County, Kimball County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 1, 2015, 5:23 PM MDT for Cheyenne County, Kimball County, Nebraska. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2015, 5:23 PM MDT (23:23 UTC)
Expired
Jun 1, 2015, 6:00 PM MDT
In force
37 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cheyenne County, NE, Kimball County, NE

The radar

The Cheyenne radar (KCYS), 120 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 5:30 PM MDTHAIL 0.888 Ne Potter, NEPEA TO NICKEL SIZED HAIL COVERING GROUND.
Jun 1, 5:40 PM MDTHAIL 0.75Dix, NEPEA TO DIME SIZED HAIL. HEAVY RAIN. HAD 0.5 INCHES OF RAIN FROM STORM. NO WIND.
Jun 1, 5:40 PM MDTHAIL 110 Ne Potter, NE
Jun 1, 5:55 PM MDTHAIL 0.887 Ne Potter, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2694 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WUUS55 KCYS 012323
SVRCYS
NEC033-105-020000-
/O.NEW.KCYS.SV.W.0020.150601T2323Z-150602T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
523 PM MDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHWESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 600 PM MDT

* AT 522 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DIX...OR 8 
  MILES EAST OF KIMBALL...MOVING NORTHEAST AT 15 MPH. A SECOND 
  THUNDERSTORM WAS LOCATED OVER FAR NORTHWEST CHEYENNE COUNTY. THIS 
  STORM WAS MOVING EAST AT 15 MPH. 

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  POTTER...DIX AND BROWNSON. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 22 AND
51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4108 10354 4114 10361 4122 10364 4142 10331
      4143 10304 4118 10304 4109 10329
TIME...MOT...LOC 2322Z 245DEG 14KT 4120 10350 

HAIL...1.00IN
WIND...<50MPH

$$

LIEBL
2 follow-up statements
230 
WWUS55 KCYS 012345
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
545 PM MDT MON JUN 1 2015

NEC033-105-020000-
/O.CON.KCYS.SV.W.0020.000000T0000Z-150602T0000Z/
KIMBALL NE-CHEYENNE NE-
545 PM MDT MON JUN 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN KIMBALL AND NORTHWESTERN CHEYENNE COUNTIES...

AT 544 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POTTER...OR 17
MILES NORTHWEST OF SIDNEY...MOVING SOUTHEAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
POTTER...DIX AND BROWNSON. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 30 AND
51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

TORRENTIAL RAINFALL MAY BE OCCURRING WITH THIS STORM...AND MAY LEAD 
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 4108 10354 4113 10355 4118 10355 4139 10328
      4143 10304 4118 10304 4109 10329
TIME...MOT...LOC 2344Z 292DEG 7KT 4128 10325 

HAIL...1.00IN
WIND...<50MPH

$$

LIEBL
923 
WWUS55 KCYS 020002
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
602 PM MDT MON JUN 1 2015

NEC033-105-020011-
/O.EXP.KCYS.SV.W.0020.000000T0000Z-150602T0000Z/
KIMBALL NE-CHEYENNE NE-
602 PM MDT MON JUN 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIMBALL AND
NORTHWESTERN CHEYENNE COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
AND NICKEL SIZED HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4108 10354 4113 10355 4118 10355 4139 10328
      4143 10304 4118 10304 4109 10329
TIME...MOT...LOC 0000Z 245DEG 14KT 4128 10325 

$$

LIEBL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:09 PM MDT, 14 minutes earlier.

Area forecast discussion, Jun 1, 5:09 PM MDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
509 PM MDT MON JUN 1 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 1248 PM MDT MON JUN 1 2015

THUNDERSTORMS DEVELOPED ON CUE OVER THE HIGHER ELEVATIONS OF
SOUTHEAST WYOMING EARLY THIS AFTERNOON. OVERALL LACK OF DEEP SHEAR
AND MINIMAL CAPE OVER SOUTHEAST WYOMING LEADING TO PULSE TYPE
STORMS. FARTHER EAST INTO THE NEBRASKA PANHANDLE CAPE VALUES WILL
QUICKLY RAMP UP. CURRENT SPC MESOANALYSIS IS SHOWING SURFACE BASED
AND MOST UNSTABLE CAPE VALUES AROUND 3000 WHICH IS HIGHER THAN THE
NAM OR GFS WERE INDICATED ON THE 12Z SOLUTIONS. WHILE A RIDGE
AXIS OVER THE AREA AND RELATIVELY WEEK DEEP LAYER SHEAR OVER THE
PANHANDLE THIS AFTERNOON WILL LIKELY INHIBIT LONG LIVED SUPER CELL
DEVELOPMENT...A FEW STORMS WITH STRONG UPDRAFTS WILL BE POSSIBLE.
LARGE HAIL WILL BE POSSIBLE WITH ANY STRONGER THUNDERSTORMS.
ALTHOUGH THE TORNADO THREAT IS LOW...SOUTH TO SOUTHEAST LOW LEVEL
FLOW WILL PROVIDE ENOUGH LOW LEVEL SHEAR THAT TORNADO DEVELOPMENT
IS NOT IMPOSSIBLE.

WESTERLY DOWNSLOPE FLOW WILL SET UP TUESDAY MAKING FOR LESSER
CHANCES OF SHOWERS AND THUNDERSTORMS. MODELS ARE GENERATING VERY
LITTLE IN THE WAY OF QPF TUESDAY WHICH MAY BE CORRECT GIVEN
DOWNSLOPE FLOW...BUT RESIDUAL MOISTURE AND EVAPOTRANSPIRATION WILL
ADD TO LOW LEVEL INSTABILITY. THE WEAKEST SHORTWAVES COULD EASILY
POP OFF A FEW THUNDERSTORMS. SHEAR VALUES WILL BE HIGHER BUT CAPE
VALUES WILL BE LOWER TUESDAY...THUS AGAIN NOT EXPECTING SEVERE
THUNDERSTORMS BUT A FEW STRONGER THUNDERSTORMS COULD BE POSSIBLE
IF STORMS DEVELOP.

LOTS OF UNCERTAINTY WITH THE WEDNESDAY FORECAST. GFS AND NAM
SOLUTIONS ARE VERY DIFFERENT. GFS CONTINUES TO SHOW LOTS OF
SOUTHEAST LOW LEVEL FLOW PRODUCING INSTABILITY ALONG WITH 40 TO
50 KTS OF 0-6 KM BULK SHEAR. THEREFORE SHOULD THE GFS VERIFY
WEDNESDAY THERE WILL BE SEVERE THUNDERSTORMS ALONG AND EAST OF
THE LARAMIE RANGE AND LIKELY SEVERAL SEVERE STORMS WITH TORNADOES
POSSIBLE. ON THE OTHER HAND THE NAM SHOWS A COLD FRONT DIVING
ACROSS THE AREA TUESDAY NIGHT...WHICH MAY PARTIALLY BE DUE TO COLD
OUTFLOW FROM CONVECTION OVER MONTANA AND NORTHEAST WYOMING.
REGARDLESS OF THE REASON THE FRONT WOULD BE STRONG ENOUGH TO
PRODUCE WIDESPREAD STRATUS...CAPPING OFF THE LOW LEVELS AND
INHIBITING THUNDERSTORM DEVELOPMENT EAST OF THE LARAMIE RANGE.
KEPT CHANCE OF THUNDERSTORMS GOING BUT CONFIDENCE IS LOW IN BOTH
TEMPERATURE FORECAST AND PRECIPITATION CHANCES WEDNESDAY.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 1248 PM MDT MON JUN 1 2015

LONG RANGE MODELS ARE IN GOOD AGREEMENT...SHOWING AN UPPER LEVEL
LOW NEAR THE CALIFORNIA COASTLINE AND A RIDGE ALOFT ACROSS THE
SOUTHERN PLAINS. THIS PATTERN WILL NOT MUCH CHANGE INTO NEXT
WEEKEND...SO EXPECT A PROLONGED PERIOD OF UNSETTLED
WEATHER. ANY SUNNY SKIES WILL MAINLY BE IN THE MORNING...WITH
SHOWERS AND TSTORMS IN THE AFTERNOON AND EVENING HOURS. GRANTED...IT
WILL BE WARMER THAN THE UNSETTLED WEATHER IN MAY...BUT THAT WILL
ALSO RESULT IN ADDITIONAL DEEP CONVECTION AND POTENTIAL FOR HEAVY
RAINFALL EACH DAY.

SATURDAY APPEARS TO BE THE BEST DAY WITH HIGHS IN THE 70S TO LOW
80S ACROSS THE AREA. MODELS SHOW THE COVERAGE OF CONVECTION WILL
BE LIMITED ON SATURDAY AS A SHORTWAVE RIDGE MOVES OVERHEAD...BUT
EVEN THEN...SHOWERS AND TSTORMS WILL DEVELOP OVER THE MOUNTAINS
AND MOVE EAST NEAR THE COLORADO BORDER. THURSDAY AND FRIDAY APPEAR
TO BE THE MOST LIKELY DAYS FOR SEVERE THUNDERSTORMS WITH MODEL
SOUNDINGS SHOWING 1500 TO 2500 J/KG CAPE VALUES ACROSS THE HIGH
PLAINS IN ADDITION TO DECENT 0-6KM SHEAR AND LOW LI/S. SEVERE
WEATHER THREAT APPEARS TO DIMINISH DURING THE WEEKEND. KEPT POP
BETWEEN 25 TO 40 PERCENT ACROSS THE AREA FOR SCATTERED SHOWERS AND
TSTORMS. TOO DIFFICULT TO TIME THE INDIVIDUAL SHORTWAVES THAT PUSH
NORTHWARD ASSOCIATED WITH THE UPPER LEVEL LOW NEAR CALIFORNIA TO
GET ANY MORE SPECIFIC. HIGH TEMPERATURES EACH DAY WILL GENERALLY
BE BETWEEN 65 TO 75 EACH DAY...WITH THE EXCEPTION OF SATURDAY
WHICH WILL BE AROUND 5 TO 10 DEGREES WARMER ACROSS THE AREA. LATE
NIGHT/EARLY MORNING FOG IS ALSO POSSIBLE EACH DAY WITH PLENTIFUL
LLVL MOISTURE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 504 PM MDT MON JUN 1 2015

LINE OF THUNDERSTORMS OVER THE PANHANDLE CONTINUES TO MOVE EAST
AND WILL IMPACT THE NEBRASKA PANHANDLE AIRPORTS THROUGH 02Z. WILL
NEED TO WATCH FOR ANOTHER CONVECTION MOVING OFF THE LARAMIE RANGE
THIS EVENING...BUT THOUGHTS ARE THAT A LOT OF THIS CONVECTION
SHOULD DECREASE WITH SUNSET. FOG/STRATUS EXPECTED TO DEVELOP ALONG
THE PLATTE RIVER VALLEY AND AREAS IN THE PANHANDLE THAT DO RECEIVE
SHOWERS THIS AFTERNOON/EVENING. CONTINUED WITH IFR/LIFR WORDING IN
TAFS AT KBFF...KAIA AND POSSIBLY KSNY. WILL TRY TO NARROW DOWN
MORE WITH THE 06Z TAFS AS THE LATEST HRRR SHOULD COVER THIS
TIMEFRAME BY THEN.

&&

.FIRE WEATHER...
ISSUED AT 1248 PM MDT MON JUN 1 2015

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH THIS WEEK. NO
CRITICAL FIRE WEATHER CONCERNS WITH HIGH MOISTURE CONTENT ACROSS
THE AREA.

&&

.HYDROLOGY...
ISSUED AT 1248 PM MDT MON JUN 1 2015

SOME RIVERS WILL CONTINUE TO RUN AT HIGH LEVELS THROUGH THIS WEEK.
THUNDERSTORMS MAY CAUSE INCREASES IN RIVER LEVELS WITH VERY SHORT
NOTICE A GROUNDS REMAIN SATURATED ACROSS THE AREA. ALSO...WARM
TEMPERATURES WILL LEAD TO INCREASING SNOW MELT IN THE MOUNTAINS.
INCREASED RUNOFF FROM MOUNTAINS WILL CONTRIBUTE TO HIGH RIVER
LEVELS. THUNDERSTORMS OVER MOUNTAINS COULD PRODUCE VERY RAPID
SNOW MELT AND FLASH FLOODING SHOULD ANY THUNDERSTORMS BECOME SLOW
MOVING OR STATIONARY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...SML
LONG TERM...TJT
AVIATION...GCC
FIRE WEATHER...SML
HYDROLOGY...SML
Hazardous weather outlook, Jun 1, 2:47 PM MDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
247 PM MDT MON JUN 1 2015

NEZ003-019>021-054-055-096-WYZ106>108-117>119-021030-
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
247 PM MDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS
AFTERNOON INTO EARLY THIS EVENING. A FEW STORMS COULD BECOME SEVERE
WITH LARGE HAIL THE MAIN THREAT IN THE WESTERN NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY WEDNESDAY
THROUGH SUNDAY. STRONG TO SEVERE STORMS ARE POSSIBLE WEDNESDAY
AFTERNOON INTO EARLY WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-095-WYZ101>105-109>116-021030-
DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
357 AM MDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS
AFTERNOON INTO EARLY THIS EVENING. A FEW STORMS EAST OF THE
LARAMIE RANGES INTO THE PANHANDLE COULD BECOME STRONG.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY WEDNESDAY
THROUGH SUNDAY. SOME STRONG STORMS ARE POSSIBLE WEDNESDAY
AFTERNOON INTO EARLY WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 1, 4:42 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             LUSK                    42.76N 104.45W
06/01/2015  E1.00 INCH       NIOBRARA           WY   PUBLIC

            REPORTED BY FACEBOOK.

&&

DDEAL
Special weather statement, Jun 1, 4:53 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
453 PM MDT MON JUN 1 2015

WYZ103>106-110-115>118-012345-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY-
CENTRAL LARAMIE COUNTY WY-NORTH LARAMIE RANGE WY-
NORTH SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN WY-LARAMIE VALLEY WY-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-
453 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE...CENTRAL
ALBANY...NORTHEASTERN CARBON AND SOUTHWESTERN PLATTE COUNTIES UNTIL
545 PM MDT...

AT 452 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BATTLE MOUNTAIN TO
NEAR YELLOW PINE CAMPGROUND...AND MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LARAMIE...MEDICINE BOW...ROCK RIVER...HORSE CREEK...IRON MOUNTAIN...
WHEATLAND RESERVOIR 3...SHIRLEY BASIN...TIE CITY CAMPGROUND...YELLOW
PINE CAMPGROUND...GARRETT...LITTLE MEDICINE SCHOOL...BATTLE
MOUNTAIN...BOSLER...UNIVERSITY OF WYOMING WAR MEMORIAL STADIUM AND
BALDY PEAK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 IN WYOMING NEAR MILE MARKER 37.
 INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 315 AND 323.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4242 10592 4151 10489 4121 10548 4242 10672
TIME...MOT...LOC 2252Z 233DEG 17KT 4208 10632 4124 10536

SML
Special weather statement, Jun 1, 4:57 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
457 PM MDT MON JUN 1 2015

NEZ020-021-054-055-012345-
CHEYENNE NE-MORRILL NE-KIMBALL NE-BANNER NE-
457 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIMBALL...
NORTHWESTERN CHEYENNE...SOUTHEASTERN BANNER AND SOUTHWESTERN MORRILL
COUNTIES UNTIL 545 PM MDT...

AT 456 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF DIX...OR 16 MILES NORTHEAST OF KIMBALL...MOVING EAST
AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DIX...COURT HOUSE AND JAIL ROCKS AND REDINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4123 10356 4159 10356 4162 10309 4123 10310
TIME...MOT...LOC 2256Z 272DEG 17KT 4141 10343

SML
Special weather statement, Jun 1, 4:57 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
457 PM MDT MON JUN 1 2015

NEZ020-021-054-055-012345-
CHEYENNE NE-MORRILL NE-KIMBALL NE-BANNER NE-
457 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIMBALL...
NORTHWESTERN CHEYENNE...SOUTHEASTERN BANNER AND SOUTHWESTERN MORRILL
COUNTIES UNTIL 545 PM MDT...

AT 457 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF DIX...OR 17 MILES NORTHEAST OF KIMBALL...MOVING EAST
AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DIX...COURT HOUSE AND JAIL ROCKS AND REDINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4123 10356 4159 10356 4162 10309 4123 10310
TIME...MOT...LOC 2257Z 272DEG 17KT 4141 10343

SML
Special weather statement, Jun 1, 5:01 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
501 PM MDT MON JUN 1 2015

NEZ003-019-021-096-012345-
MORRILL NE-SOUTH SIOUX NE-SCOTTS BLUFF NE-BOX BUTTE NE-
501 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX...WESTERN BOX
BUTTE...NORTHWESTERN MORRILL AND EASTERN SCOTTS BLUFF COUNTIES UNTIL
545 PM MDT...

AT 500 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FLAHERTYS CORNER TO
NEAR MINATARE...AND MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BAYARD...MINATARE...HEMINGFORD...ANGORA...LAKE MINATARE...THE
INTERSECTION OF HIGHWAY 385 AND L62... BEREA...KILPATRICK
LAKE...LAKE MINATARE CAMPGROUND...MELBETA AND MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4240 10298 4180 10290 4174 10355 4230 10359
TIME...MOT...LOC 2300Z 234DEG 21KT 4227 10337 4183 10331

SML
Special weather statement, Jun 1, 5:14 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
514 PM MDT MON JUN 1 2015

WYZ102-020000-
NIOBRARA COUNTY WY-
514 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NIOBRARA COUNTY
UNTIL 600 PM MDT...

AT 514 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REDBIRD...OR 26 MILES WEST OF EDGEMONT...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
REDBIRD AND MULE CREEK JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4344 10405 4312 10406 4305 10430 4322 10465
      4349 10411
TIME...MOT...LOC 2314Z 225DEG 19KT 4317 10431

SML

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:35 PM MDTSpecial Weather StatementCYSScotts Bluff40 min
Jun 1, 4:00 PM MDTSpecial Weather StatementCYSBanner, Scotts Bluff45 min
Jun 1, 4:26 PM MDTSpecial Weather StatementCYSKimball49 min
Jun 1, 4:57 PM MDTSpecial Weather StatementCYSCheyenne48 min
Jun 1, 5:01 PM MDTSpecial Weather StatementCYSBox Butte44 min
Jun 1, 5:25 PM MDTSpecial Weather StatementCYSKimball50 min
Jun 1, 5:55 PM MDTSpecial Weather StatementCYSMorrill35 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.